Existence of Lefschetz fibrations on stein and weinstein domains

Emmanuel Giroux, John Pardon

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We show that every Stein or Weinstein domain may be presented (up to deformation) as a Lefschetz fibration over the disk. The proof is an application of Donaldson’s quantitative transversality techniques.

Original languageEnglish (US)
Pages (from-to)963-997
Number of pages35
JournalGeometry and Topology
Volume21
Issue number2
DOIs
StatePublished - Mar 17 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Keywords

  • Lefschetz fibrations
  • Quantitative transversality
  • Stein domains
  • Stein manifolds
  • Weinstein domains
  • Weinstein manifolds

Fingerprint Dive into the research topics of 'Existence of Lefschetz fibrations on stein and weinstein domains'. Together they form a unique fingerprint.

Cite this